# SDR HEEA072706

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N5010F
- Make and model: Bell 212
- Aircraft serial: 30936
- Aircraft time: 14,347 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5851345
- Part serial: 1064
- Condition: Failed
- Location: Radar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOES NOT PAINT TARGETS. FOUND UNIT HAS NO NOISE, ADJUSTED AUTOMATIC NOISE CONTROL.  TROUBLESHOT VIDEO BOARD AND REPLACED R1450 RESISTOR.  REPAIRED.  BENCH CHECK GOOD.
